Symmetric duality for minimax mixed integer programming problems with pseudo-invexity
S.K. Mishra,
S.Y. Wang and
K.K. Lai
European Journal of Operational Research, 2009, vol. 198, issue 1, 37-42
Abstract:
In this paper, we consider the pair of symmetric dual multiobjective variational mixed integer programs proposed by Chen and Yang [X. Chen, J. Yang, Symmetric duality for minimax multiobjective variational mixed integer programming problems with partial-invexity, European Journal of Operational Research 181 (2007) 76-85.] and extend some of their results under the assumptions of partial-pseudo-invexity and separability on the functions involved. These results include several results available in literature as special cases.
Keywords: Multiobjective; symmetric; variational; mixed; integer; problems; Separability; Efficient; solution; Partial-pseudo-invexity; Symmetric; duality; Self-duality (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(08)00731-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:198:y:2009:i:1:p:37-42
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().